RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 4, Pages 102–107 (Mi mz3095)  

This article is cited in 1 scientific paper (total in 1 paper)

Number of small solutions of a homogeneous linear congruence

I. A. Semaev


Full text: PDF file (406 kB)

English version:
Mathematical Notes, 1991, 50:4, 1055–1058

Bibliographic databases:

UDC: 517
Received: 20.06.1990

Citation: I. A. Semaev, “Number of small solutions of a homogeneous linear congruence”, Mat. Zametki, 50:4 (1991), 102–107; Math. Notes, 50:4 (1991), 1055–1058

Citation in format AMSBIB
\Bibitem{Sem91}
\by I.~A.~Semaev
\paper Number of small solutions of a homogeneous linear congruence
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 4
\pages 102--107
\mathnet{http://mi.mathnet.ru/mz3095}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1162918}
\zmath{https://zbmath.org/?q=an:0781.11001|0736.11002}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 4
\pages 1055--1058
\crossref{https://doi.org/10.1007/BF01137738}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HY49500036}


Linking options:
  • http://mi.mathnet.ru/eng/mz3095
  • http://mi.mathnet.ru/eng/mz/v50/i4/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shparlinski I.E., “Modular Hyperbolas”, Jap. J. Math., 7:2 (2012), 235–294  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:165
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020